Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Lack of appetite, weight loss, dizziness and black outs. Back pain radiating to neck. Due to stress?

Lately I haven t been eating a lot. Not on purpose just a lack of interest with food. And ive lost like 15 pounds in the last 3 weeks without exercise and i only weight 130 before. I also have been experiencing dizziness and my vision goes black very frequently when I get up. Also by back has been hurting a lot and ive never had back pains im only 14 and my upper back by my neck has been killing like theres an elephant on my shoulders. My parents just recently got divorced and theres been a lot of problems going on right now but I dont know if stress can cause all these symptoms or if its something more.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
see a general practitioner, depression,anxiety could be keeping you off food and giving you weakness
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor